Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter August 27, 2008

Extensions of homogeneous polynomials on c 0(l 2i)

M. Lourenço and L. Pellegrini
From the journal Mathematica Slovaca

Abstract

We show that a 2-homogeneous polynomial on the complex Banach space c 0 l 2i) is norm attaining if and only if it is finite (i.e, depends only on finite coordinates). As the consequence, we show that there exists a unique norm-preserving extension for norm-attaining 2-homogeneous polynomials on c 0(l 2i).

[1] ARON, R. M.— BOYD, C.— CHOI, Y. S.: Unique Hahn-Banach theorems for spaces of homogeneous polynomials, J. Aust. Math. Soc. 70 (2001), 387–400. http://dx.doi.org/10.1017/S144678870000240810.1017/S1446788700002408Search in Google Scholar

[2] CHOI, Y. S.— HAN, K. H.— SONG, H. G.: Extensions of polynomials on preduals of Lorentz sequence spaces, Glasg. Math. J. 47 (2005), 395–403. http://dx.doi.org/10.1017/S001708950500262410.1017/S0017089505002624Search in Google Scholar

[3] DINEEN, S.: Complex Analysis on Infinite Dimensional Spaces. Springer Monogr. Math., Springer-Verlag, London, 1999. 10.1007/978-1-4471-0869-6Search in Google Scholar

[4] KAMIŃSKA, A.— LEE, H. J.: On uniqueness of extension of homogeneous polynomials, Houston J. Math. 32 (2006), 227–252. Search in Google Scholar

[5] STEGALL, C.: Duals of certain spaces with the Dunford-Pettis property, Notices Amer. Math. Soc. 19 (1972), 799. Search in Google Scholar

Published Online: 2008-8-27
Published in Print: 2008-10-1

© 2008 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow